MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR ARTERIAL CANNULA FOR SMALL CHILDREN; VENTRICULAR ASSIST DEVICE

BERLIN HEART GMBH EXCOR ARTERIAL CANNULA FOR SMALL CHILDREN; VENTRICULAR ASSIST DEVICE
Model Number C80G-021M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 09/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Berlin heart gmbh clinical affairs was informed by the clinic that a patient had an ischemic stroke on (b)(6) 2023.The cannula washout was done and the connector set was exchanged due to fibrin deposits at the same day.Ct scan result showed acute and subacute r) infarctions, some residual lll weakness.After reviewing the information related to this ae, it was decided to report on 01/29/2024.
 
Additional Manufacturer Narrative
The cannula (lot no.00102986) was in use on the patient from (b)(6) 2022 until the time of the event on 2023-09-22 (396 days).We have reviewed the production records of the excor aterial cannula lot no.00102986.This product was produced according to our specification.

Brand Name
EXCOR ARTERIAL CANNULA FOR SMALL CHILDREN
Common Device Name
VENTRICULAR ASSIST DEVICE
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
dudley rajapaksa
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
2818639706
MDR Report Key18695936
Report Number3004582654-2024-00010
Device Sequence Number8357964
Product Code DSQ
UDI-Device Identifier04260090041352
UDI-Public04260090041352
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberC80G-021M
Device Catalogue NumberC80G-021M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age14 MO
Patient SexMale
Patient Weight5 KG